In these unprecedented times due to COVID-19 we are listening to the latest advice from the government and their health specialists. We are continuing to work in these challenging times so that we can serve the needs of our customers.
Please note that we are receiving a particularly high volume of orders, enquiries, telephone calls and emails. We are working exceptionally hard to process orders and respond to customer enquiries as quickly as possible. Unfortunately it is currently taking a little longer to process and dispatch orders than usual, so please allow 2-3 working days for shipment.
Please also note that postal services and couriers are experiencing similar challenges so please allow longer delivery times than usual. We would be grateful if you can be patient and not contact us regarding your order before these times are up so we can reduce the pressure on our customer service team.
Thank you for your patience and understanding.
If you have symptoms of coronavirus stay at home and self-isolate for 10 days.
For information about coronavirus please click here.
Keep well and stay safe.
It is a chronic disease that can last for many years, but patients can go long periods without showing any symptoms. It is a systemic illness, which means it affects a number of organs or tissues, or it can affect the body as a whole. Rheumatoid arthritis is an inflammatory disorder that principally attacks the joints, producing an inflammatory synovitis that can result in the destruction of cartilage.
Fast acting soluble pain relief.
The unique formulation of Solpadeine Plus Soluble Tablets provides powerful relief from: migraine, headache, backache, toothache, period pain, neuralgia, rheumatic pain, sore throat and fever, and the aches and pains of colds and flu. Contains Paracetamol 500mg, codeine 8mg, caffeine 30mg.
Ibuleve provides fast and effective pain relief without pills. It is an ibuprofen gel that reduces swelling and inflammation helping to relieve backache, rheumatic and muscular pain, sprains and strains.